Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Throbbing in back of head, neck stiffness, dizziness, tiredness. Yellow phlegm. What is it?

I have had throbbing in the back of my head only when laying down, neck stiffness , extreme tiredness and some dizziness for the past week or so- the doctor said I had an ear infection and gave me antibiotics- last night was the first night I was taking them- I found that I would yawn at night, and then, phlegm would come up from my throat... is that normal? the phlegm was a yellow ish color- what is that?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello. Welcome to hcm.
There is a connection between ear and mouth which helps in maintaining air pressure in ear. But when there is a infection in ear,the infectious material called pus dribbles down the throat. The yellowish things in your throat is that pus. It decreases slowly once the infection subsides.
I advice you not to worry and continue treatment. You should consult doctor if there is fever,headache,dizziness even after 7 days of antibiotics.
All the best
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor